# SDR ABXR2012020400024

- Difficulty date: February 4, 2012
- Submitted: February 4, 2012
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N708AX
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 78,190 hours, 20,243 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND WING ANTI-COLLISION LIGHTS POPS CIRCUIT BREAKER.  REPAIRED SHORTED WIRING AND REPLACED SWITCH IAW SWPM.
